# SDR SWAA2021101220238

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;PANEL 242D SEVERAL AREAS OF TOP SKIN PEELING / REPAIRED AREA'S ON UPPER SURFACE PULLED FIBERS ON PANEL 242D IAW B737-800 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0
